# SDR UPS99228621

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 4920 · APU Core Engine
- Part: Cap Assy
- Part number: 36045242
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C APU COMBUSTION UNIT HAS CRACK ON CAP ASSY.  COMBUSTION UNIT LINER ASSY REPLACED IAW MM CHP 49-30-22.
